I started Klonopin .5 mg yesterday. I took one around 4pm with no results, so a took a second around 6pm or so, still no results. By about 9pm I began to feel much calmer, and that was my aim. I slept pretty well and woke up feeling ok. I was told to take .5 mg twice a day so I took one around 9:30 this morning. I have been feeling extremely slugglish and nauseas ever since. I ate breakfast, had a little caffeine hoping it would pep me up a bit, and now I am drinking hot tea hoping it will calm my stomach. Nothing is working. The good thing is I am calmer, I do prefer this to what I was feeling, however I am quite uncomfortable. I don't think I'd be able to work like this. I am super lethargic. Do you think this will get better in time? Should I maybe take half a dose when I really need to move? Any input would be appreciated. Thanks!
Hello anjeegyrl. I understand how you are feeling. I was on Valium, a long acting benzodiazepine, works much the same as Klonopin. I'd not panic yet, a jab at humor, its early. Your body is in the early stages of adapting itself to the drug. If after a few more days I'd say 3 or so, you really say, no, not for me its to much, then then you might cut it by half the dose. Or sooner if its that much of a bother. if you feel that .05mg is sufficent, then take that amount. You always have the option of increasing it if your anxiety levels rise. Good luck, and I hope you find it helps you well.pledge
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 4 answers
Posted 17 Aug 2013 • 2 answers
Posted 22 Sep 2014 • 1 answer
Generalized Anxiety Disorder - Hi. I'm new here. I have GAD and was taken off wellbutrin because it?
Posted 10 Jan 2016 • 2 answers
Posted 6 Jul 2016 • 2 answers